Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Wieferich Primes and Period Lengths for the Expansions of Fractions

Gene Garza and Jeff Young
Mathematics Magazine
Vol. 77, No. 4 (Oct., 2004), pp. 314-319
DOI: 10.2307/3219294
Stable URL: http://www.jstor.org/stable/3219294
Page Count: 6

You can always find the topics here!

Topics: Decimals, Prime numbers, Power rule, Mathematical congruence, Fractions, Integers
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Wieferich Primes and Period Lengths for the Expansions of Fractions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319